# SDR IPXA2019102878347

- Difficulty date: October 12, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H I/B FLAP O/B HINGE FITTING IS GOUGED AT STA. XIFH=261.REPAIRED GOUGED L/H I/B FLAP O/B HINGR FITTING AT STA. XIFH=261. IAW VT-SAA EA 011-5750-01-A7937 REV. I/R AND UPS EO MD11-5740-74451-A.
